# SDR UALA2009010600072

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 65,107 hours, 18,787 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 38400161
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R BLEED DUCT LEAK.  RTFL.  FOUND BROKEN FUSED COUPLING ON DUCT IN WING LEADING EDGE JUST ABOVE PYLON.  REPLACED COUPLING AND DUCT SEAL.  LEAK CHECKED GOOD.
